# SDR CA110613004

- Difficulty date: June 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

VIBRATIONS/IFSD DURING CLIMB THROUGH FL260, SUDDEN VIBRATIONS WERE FELT. LT ENGINE VIBRATION WENT TO FULL SCALE.  WHEN ENGINE WAS SELECTED TO IDLE, VIBRATIONS DECREASED.  PRECAUTIONARY SHUTDOWN WAS PERFORMED AND AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSP REPORTED POWER TURBINES BLADE DAMAGE.
